# SDR 99ZZZX3656

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14XM
- Make and model: Beech 58
- Aircraft serial: TH758
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 0029200131
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF FUEL TANK LEAKAGE.  UPON INVESTIGATION, FOUND FUEL CELL NIPPLES BROKEN OFF.  REMEMBERING AD 78-05-06 CONCERNING GOODYEAR FUEL CELLS OF THIS VINTAGE, FOUND NOT TO BE APPLICABLE BUT NOTICED FAILURE OF SAME TYPE OCCURING.  THIS IS A GOODYEAR FUEL CELL OF THE BTC-67 CONSTRUCTION NUMBER.
